# SDR YENA2025030300227

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N984JB
- Make and model: Airbus A320-232
- Aircraft serial: 07874
- Aircraft time: 31,258 hours, 6,177 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#448, LAS-JFK. 'ODOR NOTICED BY THE # 1 ON DESCENT (12,000) IN THE AFT GALLEY, PERFORMED ODOR ISOLATION GAIDANCE IN THE FCOM. ODOR WAS TEMPORARY. FLIGHT ATTENDANT DID NOT NOTICE IT ANYMORE ONCE PACK 2 WAS TURNED OFF. SMELL WAS DESCRIBED AS BURNT RUBBER SMELL; PERFORMED DETAILED VISUAL INSPECTION OF APU COMPARTMENT IAW AMM 49-13-00. CIMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A.MISOLATED FAULT TO TYPE 10 MISCELLANEOUS ODOR. PERFORMED LEVEL A DECONTAMINATION OF A/C PACK SYSTEMS PER TSM 05-50-00-810-085B/ TSM 05-50-00-810-085D. NO EVIDENCE OF OIL FOUND. A/C OK FOR CONT SVC.'
